# SDR DXTA2022021856860

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N521QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0058
- Aircraft time: 5,038 hours, 3,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: FORWARD EMERGENCY EXIT SIGN ABOVE DOOR AND SEAT 10 FLOOR LIGHT REMAIN ON WHEN EMERG LIGHT SWITCH AND PASS SAFETY SWITCHES ARE OFF. "CORRECTIVE ACTION" GAINED ACCESS TO EMERGENCY LIGHTING INTERIA SWITCHES AND RESET EMERGENCY LIGHT. OPS CHECK GOOD.
